# SDR GRAA9658

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1064T
- Make and model: Doug DC-9-15
- Aircraft serial: 45778
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Contl Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

THE AUTO PRESSURE CONTROL SYS FAIL ON APPROACH.  THE CABIN OXYGEN MASKS DROPPED.  THE A/C CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE CONTROL ISSUED A MX FERRY PERMIT TO RNO WITH THE MASKS DOWN AND AIRCRAFT TO FLY UNPRESSURIZED.  AIRCRAFT ARRIVED INTO RNO WITHOUT FURTHER INCIDENT.  MX REINSTALLED OXYGEN MASKS.  MX REPAIRED THE RIGHT AIR CONDITIONING SYSTEM AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
